Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 17, 2012, 5:37 PM EDT for 4 counties in Georgia. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2012, 5:37 PM EDT (21:37 UTC)
- Expired
- May 17, 2012, 6:30 PM EDT
- In force
- 53 min
- Issued by
- NWS Atlanta, GA
Counties Baldwin County, GA, Jefferson County, GA, Johnson County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 66 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 5:45 PM EDT | TSTM WND DMG | Donovan, GA | ONE TREE BLOWN DOWN IN THE DONOVAN AREA. |
| May 17, 5:55 PM EDT | TSTM WND DMG | Wrightsville, GA | ONE TREE BLOWN DOWN IN THE WRIGHTSVILLE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 257 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1197 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
060
WWUS82 KFFC 172137
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 PM EDT THU MAY 17 2012
GAZ072>074-076-083>086-172230-
537 PM EDT THU MAY 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...TWIGGS...JONES...JOHNSON...WILKINSON...BALDWIN...
EMANUEL AND JEFFERSON COUNTIES UNTIL 630 PM EDT...
AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 8 MILES EAST OF LOUISVILLE TO HADDOCK...
MOVING SOUTH AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WASHINGTON...TWIGGS...JONES...JOHNSON...WILKINSON...BALDWIN...
EMANUEL AND JEFFERSON COUNTIES THROUGH 630 PM EDT. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3261 8264 3266 8279 3268 8279 3272 8286
3271 8295 3269 8299 3279 8344 3314 8358
3296 8277 3310 8260 3310 8228 3293 8227
3284 8231 3281 8222 3282 8215 3274 8211
TIME...MOT...LOC 2137Z 342DEG 12KT 3303 8228 3304 8259
3290 8276 3306 8346
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 17, 3:20 PM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 17, 3:20 PM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 320 PM EDT THU MAY 17 2012 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... ALTHOUGH THE UPPER LEVEL FLOW TRANSITIONS INTO WEAK TO MODERATE RIDGING ACROSS THE EASTERN U.S. THROUGH THE PERIOD...A WEAK TROUGH WILL REMAIN TRAPPED OVER THE DEEP SOUTH AND CAROLINA COASTAL WATERS. THE MAIN INFLUENCE FROM THIS TROUGH WILL BE FOCUSED SOUTH AND EAST OF THE FORECAST AREA...BUT IT WILL PREVENT THE UPPER RIDGE FROM SUPPRESSING ALL CONVECTIVE ACTIVITY. ISOLATED TO SCATTERED CONVECTION WILL BE POSSIBLE ACROSS THE FORECAST AREA OVERNIGHT...BUT WILL REMAIN MORE PREVALENT ACROSS SOUTHERN AND EASTERN PORTIONS WHERE LOW LEVEL CONVERGENCE AND THE INFLUENCE OF THE UPPER TROUGH ARE BETTER. SURFACE HIGH PRESSURE BUILDING DOWN THE LEE OF THE APPALACHIANS FRIDAY WILL SPREAD A MORE STABLE AIRMASS ACROSS NORTH GEORGIA CONCENTRATING THE BETTER CHANCES FOR PRECIPITATION ACROSS OUR CENTRAL GEORGIA ZONES. 20 .LONG TERM /SATURDAY THROUGH THURSDAY/... EXTENDED BEGINS WITH HYBRID CAD RIDGING INTO THE AREA...THOUGH WITH LITTLE IN THE WAY OF SENSIBLE WEATHER IMPACTS AS WAA ALOFT IS LIMITED THUS LEADING TO A CLEAR-AIR CAD. SHOULD CONTINUE TO SEE SOME CONVECTION AROUND THE PERIPHERY OF THE HIGH...MAINLY IN PORTIONS OF EXTREME SOUTHERN ZONES AND THE MOUNTAINS. EARLY ON... THE NAM IS AN OUTLIER WITH DEVELOPING AND STRENGTHENING A COASTAL LOW FROM A SHEAR ZONE OFF THE COAST. GFS...ECMWF...AND SREF ALL IN BETTER AGREEMENT. ALL GUIDANCE CUTS OFF THE UPPER LOW OVER THE SOUTHEAST AND MID-ATLANTIC INTO EARLY NEXT WEEK BEFORE AN APPROACHING SHORTWAVE KICKS IT OUT AND BRINGS A WEAK FRONT INTO THE AREA. MADE A FEW CHANGES TO THE EXTENDED EARLY ON ESPECIALLY WITH POPS...WITH ONLY MINOR TWEAKS TO TEMPS. OTHERWISE NO CHANGES. PREVIOUS DISCUSSION INCLUDED BELOW. TDP PREV DISCUSSION /ISSUED 411 AM EDT THU MAY 17 2012/ THE LONG TERM CONTINUES WITH THE UPPER TROUGH PATTERN AT THE BEGINNING OF THE PERIOD. REMNANTS OF A FRONTAL BOUNDARY LINGER ACROSS CENTRAL GEORGIA WITH A MOIST EASTERLY FLOW. LOOKS LIKE A COUPLE OF SHORT WAVES MOVE ALONG THE BOUNDARY...BUT DYNAMICS REMAIN WEAK OVER THE CWA. SO HAVE KEPT LOW POPS MAINLY ACROSS THE EAST CENTRAL AREA THROUGH THE WEEKEND. BOTH GFS AND ECMWF GIVE SOME VARIATION OF AN UPPER TROUGH THROUGH THE REMAINDER OF THE PERIOD. BY TUESDAY A FRONT SHOULD BE PUSHING INTO THE CWA. WITH LITTLE CONSISTENCY IN THE PATTERN...HAVE HELD ON TO SLIGHT CHANCE OR LOW CHANCE POPS ACROSS THE CWA FOR THE REST OF THE EXTENDED. 41 && .AVIATION... 18Z UPDATE... VFR CONDITIONS EXPECTED TO PREDOMINATE THROUGH THE FORECAST PERIOD OUTSIDE OF CONVECTIVE ACTIVITY. ISOLATED TO SCATTERED MVFR VISIBILITIES ARE POSSIBLE 06Z TO 14Z...ESPECIALLY IN AREAS THAT RECEIVE PRECIPITATION. WINDS WILL BE SOMEWHAT VARIABLE BETWEEN NORTH AND EAST AROUND 7KT OR LESS THROUGH 06Z...BECOMING MORE CONSISTENTLY EAST AFTER 06Z...AND INCREASING TO 8-12KT BY 15Z. ISOLATED TO SCATTERED CONVECTION IS EXPECTED...MAINLY ACROSS SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREA. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 80 56 83 / 20 20 10 5 ATLANTA 61 81 60 80 / 10 10 10 5 BLAIRSVILLE 55 79 53 81 / 20 20 10 20 CARTERSVILLE 55 81 54 82 / 10 10 10 5 COLUMBUS 63 83 60 83 / 20 10 10 5 GAINESVILLE 61 80 58 82 / 20 20 10 5 MACON 63 82 58 84 / 20 20 20 5 ROME 57 85 56 83 / 10 10 10 5 PEACHTREE CITY 56 81 55 81 / 10 10 10 5 VIDALIA 65 82 62 84 / 30 30 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....TDP AVIATION...20
Hazardous weather outlook, May 17, 10:45 AM EDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1045 AM EDT THU MAY 17 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-180845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1045 AM EDT THU MAY 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. .SYNOPSIS... A WEAK FRONTAL BOUNDARY STRETCHING FROM THE CENTRAL SECTIONS OF THE CAROLINAS INTO CENTRAL GEORGIA WILL BE THE MAIN FOCUS FOR THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH THE THUNDERSTORMS WILL BE BRIEF HEAVY RAIN AND OCCASIONAL LIGHTNING. THE MOST LIKELY LOCATION FOR THUNDERSTORMS THROUGH THE AFTERNOON IS EAST OF A LINE FROM CORDELE TO MACON TO WARRENTON. LATER THIS AFTERNOON AND EVENING THE THUNDERSTORM CHANCES WILL EXPAND WEST...BUT WILL REMAIN GENERALLY ALONG AND EAST OF A CALHOUN TO ATLANTA TO COLUMBUS LINE. .DISCUSSION... A WEAK FRONTAL BOUNDARY REMAINS ACROSS CENTRAL GEORGIA TODAY. THIS WILL HELP TRIGGER SHOWERS AND SCATTERED THUNDERSTORMS OVER THE AREA. CAPE VALUES ARE EXPECTED TO INCREASE INTO THE 1500 TO 2000 J/KG RANGE ACROSS THE AREA THIS AFTERNOON BUT SHEAR SHOULD REMAIN WEAK. ISOLATED STORMS COULD BECOME STRONG...BUT STORMS ARE EXPECTED TO STAY BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE OF THUNDERSTORMS MAINLY FOR PORTIONS OF EAST CENTRAL GEORGIA THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS MOST OF NORTH AND CENTRAL GEORGIA MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, May 17, 2:43 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EDT THU MAY 17 2012
GAZ080-171930-
243 PM EDT THU MAY 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TAYLOR COUNTY UNTIL 330 PM EDT...
AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF BUTLER...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TAYLOR COUNTY THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE MAUK...CHARING AND BUTLER. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3246 8441 3251 8444 3268 8429 3265 8418
3243 8421
TIME...MOT...LOC 1843Z 022DEG 4KT 3264 8427Special weather statement, May 17, 2:45 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT THU MAY 17 2012
GAZ037-049-050-171930-
245 PM EDT THU MAY 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN OCONEE...MORGAN AND GREENE COUNTIES UNTIL 330 PM EDT...
AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WRAYSWOOD...MOVING SOUTHWEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
OCONEE...MORGAN AND GREENE COUNTIES THROUGH 330 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE WRAYSWOOD...FARMINGTON...
SALEM...MADISON...APALACHEE AND BOSTWICK. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3350 8350 3368 8361 3376 8355 3379 8333
3370 8324
TIME...MOT...LOC 1846Z 061DEG 9KT 3374 8330Special weather statement, May 17, 3:23 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT THU MAY 17 2012
GAZ037-047-049-172030-
323 PM EDT THU MAY 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WALTON...OCONEE AND MORGAN COUNTIES UNTIL 430 PM EDT...
AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SALEM...MOVING WEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALTON...OCONEE AND MORGAN COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE SALEM...FARMINGTON...
APALACHEE...BOSTWICK...HARD LABOR CREEK STATE PARK...GOOD HOPE...
RUTLEDGE...HERNDONVILLE...EBENEZER AND PANNELL. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3370 8339 3370 8340 3367 8338 3358 8368
3359 8369 3360 8368 3361 8369 3382 8371
3379 8338 3370 8337
TIME...MOT...LOC 1923Z 085DEG 9KT 3372 8342Special weather statement, May 17, 3:59 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT THU MAY 17 2012
GAZ038-039-051-061-062-074-075-172030-
359 PM EDT THU MAY 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WILKES...WASHINGTON...WARREN...TALIAFERRO...OGLETHORPE...GLASCOCK
AND HANCOCK COUNTIES UNTIL 430 PM EDT...
AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES NORTH OF NORMAN TO SHOULDERBONE...
MOVING SOUTHWEST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WILKES...WASHINGTON...WARREN...TALIAFERRO...OGLETHORPE...
GLASCOCK AND HANCOCK COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE SPRINGFIELD...SHOULDERBONE...
METASVILLE...NORMAN...TIGNALL...MALLORYSVILLE...WASHINGTON...
DEVEREUX...LUNDBERG...VESTA...DEVEREUX...JACKSONS CROSSROADS...
NEWTOWN...CELESTE AND FICKLIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3363 8260 3360 8264 3338 8254 3320 8270
3311 8297 3320 8324 3344 8305 3349 8298
3352 8299 3367 8287 3390 8305 3402 8291
3398 8279 3399 8265 3388 8260 3387 8256
3382 8259 3366 8249
TIME...MOT...LOC 1959Z 032DEG 26KT 3403 8276 3372 8264
3335 8295 3332 8302Special weather statement, May 17, 4:50 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT THU MAY 17 2012
GAZ027-038-039-050-051-060>062-073>076-084-172115-
450 PM EDT THU MAY 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WILKES...WASHINGTON...WARREN...TALIAFERRO...PUTNAM...OGLETHORPE...
MADISON...WILKINSON...BALDWIN...GLASCOCK...GREENE...HANCOCK AND
JEFFERSON COUNTIES UNTIL 515 PM EDT...
AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CARLTON TO AGRICOLA...MOVING SOUTHWEST AT
25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WILKES...WASHINGTON...WARREN...TALIAFERRO...PUTNAM...
OGLETHORPE...MADISON...WILKINSON...BALDWIN...GLASCOCK...GREENE...HANC
OCK AND JEFFERSON COUNTIES THROUGH 515 PM EDT. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3300 8246 3294 8334 3314 8339 3343 8322
3413 8321 3417 8310 3415 8305 3410 8303
3401 8293 3399 8282 3354 8275 3341 8254
3336 8253 3334 8242 3321 8223
TIME...MOT...LOC 2050Z 070DEG 20KT 3409 8298 3350 8296
3319 8326 3320 8273Special weather statement, May 17, 5:37 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 PM EDT THU MAY 17 2012
GAZ072>074-076-083>086-172230-
537 PM EDT THU MAY 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...TWIGGS...JONES...JOHNSON...WILKINSON...BALDWIN...
EMANUEL AND JEFFERSON COUNTIES UNTIL 630 PM EDT...
AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 8 MILES EAST OF LOUISVILLE TO HADDOCK...
MOVING SOUTH AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WASHINGTON...TWIGGS...JONES...JOHNSON...WILKINSON...BALDWIN...
EMANUEL AND JEFFERSON COUNTIES THROUGH 630 PM EDT. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3261 8264 3266 8279 3268 8279 3272 8286
3271 8295 3269 8299 3279 8344 3314 8358
3296 8277 3310 8260 3310 8228 3293 8227
3284 8231 3281 8222 3282 8215 3274 8211
TIME...MOT...LOC 2137Z 342DEG 12KT 3303 8228 3304 8259
3290 8276 3306 8346The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:04 PM EDT | Special Weather Statement | FFC | Pulaski | 41 min |
| May 16, 8:10 PM EDT | Special Weather Statement | FFC | Greene | 50 min |
| May 16, 8:26 PM EDT | Special Weather Statement | FFC | Dooly | 49 min |
| May 16, 8:44 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 61 min |
| May 16, 8:52 PM EDT | Special Weather Statement | FFC | Greene | 53 min |
| May 16, 9:46 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 59 min |
| May 16, 10:19 PM EDT | Special Weather Statement | FFC | Crisp | 41 min |
| May 16, 11:12 PM EDT | Special Weather Statement | FFC | Crisp | 48 min |
| May 17, 11:44 AM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Twiggs | 31 min |
| May 17, 12:40 PM EDT | Special Weather Statement | FFC | Dooly | 50 min |
| May 17, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 46 min |
| May 17, 1:44 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 61 min |
| May 17, 2:32 PM EDT | Special Weather Statement | FFC | Sumter | 43 min |
| May 17, 2:43 PM EDT | Special Weather Statement | FFC | Taylor | 47 min |
| May 17, 2:45 PM EDT | Special Weather Statement | FFC | Morgan | 45 min |
| May 17, 3:23 PM EDT | Special Weather Statement | FFC | Morgan | 67 min |
| May 17, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 26 min |
| May 17, 3:59 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren, Wilkes | 31 min |
| May 17, 4:50 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Greene, Hancock, Jefferson, Madison and 3 more | 25 min |
| May 17, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 41 min |
| May 17, 6:14 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 46 min |
| May 17, 6:24 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 51 min |
| May 17, 6:31 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Emanuel, Laurens, Montgomery, Treutlen and 1 more | 44 min |
| May 17, 6:34 PM EDT | Special Weather Statement | FFC | Gilmer | 41 min |
| May 17, 6:45 PM EDT | Special Weather Statement | FFC | Taylor | 45 min |
| May 17, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 40 min |
| May 17, 7:14 PM EDT | Special Weather Statement | FFC | Forsyth | 46 min |
| May 17, 7:38 PM EDT | Special Weather Statement | FFC | Fulton | 37 min |
| May 17, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 48 min |
| May 17, 7:46 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Sumter, Webster | 44 min |
| May 17, 7:53 PM EDT | Special Weather Statement | FFC | Pickens | 37 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.